# SDR DL757011963

- Difficulty date: December 21, 2001
- Submitted: January 9, 2002
- Operation: Air carrier
- Aircraft: N670DN
- Make and model: Boeing 757232
- Aircraft serial: 25331
- Aircraft time: 34,598 hours, 16,604 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 811150417
- Condition: Overheated
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

HOT ELECT SMELL COMING FROM MID GALLEY AREA PULLED MID GALLEY C/BS.  RESET ALL GALLEY C/BS AND OPERATED ALL MID GALLEY EQUIP.  FLT ATTEND REPORTED AFT COFFEEMAKER APPEARED TO HAVE OVERHEATED.  FWD AFT COFFEEMAKER TO MCO AND PLAC PER 25-20-01, C/BS PULLED AND COLLARED.
